# SDR WRLA20110129465

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 69,841 hours, 12,362 cycles
- Engine: Pwa PW4460
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: SB115700633
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FWD FITTING CRACKED AT LT WING LOWER WINGLET.  NRC U01005 ISSUE.
